Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 69, NWS Northern Indiana

June 15, 2008Fulton County, Williams County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2008, 6:24 PM EDT for Fulton County, Williams County, Ohio. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 6:24 PM EDT (22:24 UTC)
Expired
Jun 15, 2008, 7:15 PM EDT
In force
51 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Fulton County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 126 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:39 PM EDTTSTM WND DMG6 E Fayette, OH4 TO 5 FOOT DIAMETER TREES DOWNED
Jun 15, 6:50 PM EDTTSTM WND DMGLyons, OHTREES DOWNED AND 12 POWER POLES SNAPPED OFF ON CR10 BETWEEN CR U AND HIGHWAY 120

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 4:21 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 152224
SVRIWX
OHC051-171-152330-
/O.NEW.KIWX.SV.W.0069.080615T2224Z-080615T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FULTON COUNTY IN NORTHWEST OHIO
  EASTERN WILLIAMS COUNTY IN NORTHWEST OHIO

* UNTIL 730 PM EDT

* AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE 
  HAIL...AND  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE 
  STORM WAS LOCATED 4 MILES NORTHWEST OF FAYETTE...OR 15 MILES 
  NORTH OF ARCHBOLD...AND MOVING SOUTHEAST AT 44 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  ARCHBOLD...
  WAUSEON...
  STRYKER...
  DELTA...
  ELMIRA AND BURLINGTON...
  TEDROW...OAKSHADE AND DENSON...

IN ADDITION TO HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4149 8387 4148 8433 4147 8434 4147 8450
      4170 8469 4171 8387
TIME...MOT...LOC 2224Z 304DEG 39KT 4170 8432

$$

JC
3 follow-up statements
000 
WWUS53 KIWX 152246
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
646 PM EDT SUN JUN 15 2008

OHC051-171-152330-
/O.CON.KIWX.SV.W.0069.000000T0000Z-080615T2330Z/
WILLIAMS OH-FULTON OH-
646 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR FULTON AND NORTHEASTERN WILLIAMS COUNTIES IN NORTHWEST OHIO...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR DENSON...OR ABOUT 10 MILES NORTH OF WAUSEON...AND MOVING
EAST AT 46 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  ASSUMPTION AND METAMORA...
  SWANTON AND BRAILEY...

IN ADDITION TO QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH....CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4148 8433 4147 8434 4147 8444 4170 8454
      4171 8387 4149 8387
TIME...MOT...LOC 2246Z 283DEG 40KT 4169 8406

$$

JC
000 
WWUS53 KIWX 152258
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EDT SUN JUN 15 2008

INC017-103-169-152345-
/O.CON.KIWX.SV.W.0071.000000T0000Z-080615T2345Z/
WABASH IN-MIAMI IN-CASS IN-
659 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN CASS...CENTRAL MIAMI AND WABASH COUNTIES IN NORTH
CENTRAL INDIANA...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF DEEDSVILLE
TO WELLS...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF
ROCHESTER TO PERU...AND MOVING EAST AT 32 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  NORTH MANCHESTER AND WABASH...
  DISKO...STOCKDALE AND ERIE...
  RICHVALLEY...
  IJAMSVILLE AND LAKETON...
  URBANA AND SPEICHERVILLE...
  LIBERTY MILLS AND TREATY...

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4075 8642 4092 8624 4092 8595 4105 8595
      4105 8569 4101 8569 4101 8564 4078 8564
      4070 8565
TIME...MOT...LOC 2259Z 273DEG 28KT 4093 8599 4074 8604

$$
000 
WWUS53 KIWX 152316
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
716 PM EDT SUN JUN 15 2008

INC017-152326-
/O.CAN.KIWX.SV.W.0073.000000T0000Z-080616T0000Z/
CASS IN-
716 PM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS COUNTY IN
NORTH CENTRAL INDIANA IS CANCELLED...

AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED OR MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4040 8587 4058 8587 4058 8607 4071 8588
      4070 8565 4067 8564 4067 8546 4040 8545
      4039 8586
TIME...MOT...LOC 2316Z 299DEG 32KT 4066 8581 4055 8599

$$

INC053-103-169-160000-
/O.CON.KIWX.SV.W.0073.000000T0000Z-080616T0000Z/
WABASH IN-MIAMI IN-GRANT IN-
716 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR GRANT...SOUTHEASTERN MIAMI AND SOUTHERN WABASH COUNTIES...

AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SOMERSET TO 7 MILES WEST OF
AMBOY...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF WABASH TO 8
MILES SOUTHEAST OF GRISSOM AFB...AND MOVING SOUTHEAST AT 37 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  MARION...
  GAS CITY...
  UPLAND AND FAIRMOUNT...
  SWEETSER...
  SWAYZEE...
  VAN BUREN...

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. NUMEROUS REPORTS 
OF WIND DAMAGE IN PERU AND ACROSS MIAMI COUNTY HAVE BEEN REPORTED. 
IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS 
IN EXCESS OF 70 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4040 8587 4058 8587 4058 8607 4071 8588
      4070 8565 4067 8564 4067 8546 4040 8545
      4039 8586
TIME...MOT...LOC 2316Z 299DEG 32KT 4066 8581 4055 8599

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:11 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 15, 5:11 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT SUN JUN 15 2008

.UPDATE...
LINE RAPIDLY DEVELOPED ALONG/AHEAD OF CDFNT FM SW MI INTO CENTRAL
IL THIS AFTN. UPDATED ZFP FOR SVR TSTM WATCH AND TO INCREASE POPS
SW LATE THIS AFTN AND SE THIS EVE.

&&

.PREV DISCUSSION... /ISSUED 324 PM EDT SUN JUN 15 2008/

SHORT TERM...
TONIGHT THROUGH MONDAY NGT...
AIRMASS STILL RECOVERING FROM PASSAGE OF TSTM CLUSTER/OUTFLOW
BOUNDARY THIS MORNING. SPC ANALYSIS INDICATES WK INSTABILITY WITH
SBCAPES APCHG 1KJ/KG AND WK SBCIN REMAINING OVER THE CWA ATTM. WAA
AND DIURNAL HEATING/MIXING SHOULD DESTABILIZE AIRMASS FURTHER LATE THIS
AFTN...HWVR...NAM BUFKIT SOUNDINGS SUGGEST AIRMASS WILL REMAIN
RATHER DRY WITH ONLY MODERATE INSTABILITY DVLPG. STRONG MID LEVEL
FLOW...40-50KT SHEAR...INVERTED V SOUNDINGS AND RATHER LOW WBZ
IMPLIES ANY STORMS WHICH DO DVLP COULD BECOME SVR WITH >3/4
DIAMETER HAIL AND WIND GUSTS >50KT. HWVR GIVEN LIMITED MOISTURE
KEPT POPS IN SCT RANGE AND DROPPED TSTM POPS NW BEHIND THE FRONT
LATE TONIGHT.

STRONG CAA WL OVERSPREAD THE AREA TOMORROW AS UPR LOW OVER SE CANADA
MOVES SOUTH INTO THE GRTLKS AND SFC HIGH BUILDS INTO THE MS VALLEY.
THIS WILL RESULT IN DRY CONDITIONS WITH BELOW NORMAL TEMPS MON-MON
NGT.

LONG TERM...
TUE-SUNDAY...
SHRTWV STILL EXPECTED TO ROTATE AROUND THE UPPER LOW ACROSS THE
GRTLKS TUE. GOING POPS RETAINED ACROSS NE WHERE BETTER MOISTURE WILL
REMAIN. UPR LOW WILL SLOWLY FILL AND LIFT NE MID-LATE WEEK RESULTING
IN A SLOW WARMING TREND. MODELS INDICATING WK SHRTWVS WILL TOP WRN
RIDGE PSBLY BRINGING SOME SHOWERS/TSTMS BACK INTO THE AREA AROUND
FRI AND SUNDAY. SGFNT TIMING DIFFERENCES REMAIN IN MODELS WITH BOTH
SYSTEMS...FOR NOW JUST ADDED POPS FOR FRI AFTN.

PREV DISCUSSION... /ISSUED 136 PM EDT SUN JUN 15 2008/

AVIATION...
CDFNT OVER WI/IA THIS AFTN EXPECTED TO MOVE THROUGH NRN INDIANA
TONIGHT. SCT TSRA EXPECTED TO DEVELOP ALONG/AHEAD OF THE FRONT
THIS AFTN AND CONT OVERNIGHT WITH STORMS MOVING THROUGH THE
NRN INDIANA TERMINALS LATE THIS AFTN AND THIS EVE. RELATIVELY DRY
BELOW CLOUD AIR AND STRONG WINDS ALOFT WILL RESULT IN GUSTY WINDS
ACCOMPANYING THE STORMS. BEHIND THE FRONT SHOULD SEE DECREASING
CLOUDS AS DRIER AIR MOVES IN. GOOD MIXING WITH FAIRLY TIGHT
GRADIENT AND COLD AIR ALOFT WILL RESULT IN RATHER GUSTY WINDS BY
LATE MONDAY MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

JT
Hazardous weather outlook, Jun 15, 10:58 AM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 AM EDT SUN JUN 15 2008

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-161500-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON
TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-161500-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY THREAT. HIGH WAVES ASSOCIATED WITH
THE THUNDERSTORMS WILL RESULT IN AN INCREASED RISK OF RIP
CURRENTS AT THE LAKE MICHIGAN BEACHES THIS AFTERNOON AND THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON
TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT
EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 15, 5:57 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
557 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0557 PM     WALL CLOUD       1 N NORTH WEBSTER       41.34N  85.70W
06/15/2008                   KOSCIUSKO          IN   NWS OFFICE

            WALL CLOUD OBSERVED WEST OF THE OFFICE

&&

EVENT NUMBER 01510

LWF
Local storm report, Jun 15, 6:05 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
605 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             1 N MILFORD             41.42N  85.85W
06/15/2008  E0.50 INCH       KOSCIUSKO          IN   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL FALLING NOW

&&

EVENT NUMBER 01511

SAW
Local storm report, Jun 15, 6:09 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
609 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     1 W NORTH JUDSON        41.22N  86.80W
06/15/2008                   STARKE             IN   TRAINED SPOTTER

            MULTIPLE TREES AND LARGE LIMBS DOWN...LIGHTNING STRUCK
            TREES AND CURRENTLY ON FIRE.

&&

EVENT NUMBER 01512

SAW
Local storm report, Jun 15, 6:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
613 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     COLDWATER               41.94N  85.00W
06/15/2008                   BRANCH             MI   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND POWER LINES DOWN ACROSS
            THE COUNTY

&&

EVENT NUMBER 01513

LWF
Local storm report, Jun 15, 6:15 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
615 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             4 E LEESBURG            41.33N  85.77W
06/15/2008  E0.25 INCH       KOSCIUSKO          IN   TRAINED SPOTTER

&&

EVENT NUMBER 01514

LWF
Local storm report, Jun 15, 6:23 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             4  E LEESBURG           41.33N  85.77W
06/15/2008  E0.75 INCH       KOSCIUSKO          IN   TRAINED SPOTTER

&&

EVENT NUMBER 01515

LWF

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:13 PM EDTSevere Thunderstorm WarningIWXPaulding, Van Wert62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.